Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 326, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Aug 31, 2011, 10:56 PM CDT for 5 counties in North Dakota. It was in force for 64 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 31, 2011, 10:56 PM CDT (03:56 UTC)
- Expired
- Sep 1, 2011, 12:00 AM CDT
- In force
- 64 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bottineau County, ND, Burke County, ND, Mountrail County, ND, Renville County, ND, Ward County, ND
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 31, 11:10 PM CDT | TSTM WND GST 65 | 7 Nw Palermo, ND | PUBLIC ESTIMATES 60 TO 65 MPH. |
| Aug 31, 11:55 PM CDT | TSTM WND GST 60 | 3 Nnw Stanley, ND | ESTIMATED WINDS AT 60 MPH...TREES BENT OVER BUT NOT SNAPPED... |
| Aug 31, 11:55 PM CDT | NON-TSTM WND GST 60 | 3 Nnw Stanley, ND | ESTIMATED WINDS AT 60 MPH...TREES BENT OVER BUT NOT SNAPPED... |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 31, 8:53 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 3.9 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1855 J/kg
- Mixed-layer CIN
- -213 J/kg
- Mixed-layer LCL
- 1413 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 306 m²/s²
- 0-3 km storm-relative helicity
- 486 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.4
The text
As transmitted, in the capitals the NWS used until 2016.
156
WUUS53 KBIS 010356
SVRBIS
NDC009-013-061-075-101-010500-
/O.NEW.KBIS.SV.W.0326.110901T0356Z-110901T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1056 PM CDT WED AUG 31 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN BOTTINEAU COUNTY IN NORTH CENTRAL NORTH DAKOTA...
BURKE COUNTY IN NORTHWEST NORTH DAKOTA...
MOUNTRAIL COUNTY IN NORTHWEST NORTH DAKOTA...
RENVILLE COUNTY IN NORTH CENTRAL NORTH DAKOTA...
WARD COUNTY IN NORTH CENTRAL NORTH DAKOTA...
* UNTIL MIDNIGHT CDT.
* AT 1051 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES WEST OF NORTH PORTAL TO 5 MILES SOUTHEAST OF PARSHALL
BAY RECREATION AREA...AND MOVING EAST AT 50 MPH. PENNY SIZE HAIL
MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
MINOT...NORTH PORTAL...PORTAL...PALERMO...FLAXTON...COTEAU...
PLAZA...BLAISDELL...NIOBE...BOWBELLS...NORTHGATE...MAKOTI...
KENMARE...TAGUS...COULEE...RYDER...DONNYBROOK...NORMA...HARTLAND
AND BERTHOLD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
&&
LAT...LON 4900 10134 4786 10104 4784 10248 4900 10294
4901 10278
TIME...MOT...LOC 0356Z 257DEG 43KT 4900 10260 4789 10212
WIND...HAIL 60MPH 0.75IN
$$
AYD5 follow-up statements
302 WWUS53 KBIS 010409 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1109 PM CDT WED AUG 31 2011 NDC009-013-061-075-101-010500- /O.CON.KBIS.SV.W.0326.000000T0000Z-110901T0500Z/ BOTTINEAU ND-BURKE ND-MOUNTRAIL ND-RENVILLE ND-WARD ND- 1109 PM CDT WED AUG 31 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WARD... RENVILLE...MOUNTRAIL...BURKE AND WESTERN BOTTINEAU COUNTIES UNTIL MIDNIGHT CDT... AT 1105 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NORTHGATE TO RYDER...MOVING EAST AT 65 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. LOCATIONS IMPACTED INCLUDE... MINOT...NORMA...HARTLAND...BERTHOLD...CARPIO...TOLLEY...RICE LAKE...DES LACS...GREENE...FOXHOLM...GRANO...BURLINGTON... SHERWOOD...LORAINE...MOHALL...MINOT AIR FORCE BASE...LANSFORD... LOGAN AND GLENBURN. FLOODING OF LOW LYING STREETS AND UNDERPASSES IN MINOT IS POSSIBLE WITH HEAVY RAINFALL. USE CAUTION IF DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 4900 10134 4786 10104 4784 10248 4900 10294 TIME...MOT...LOC 0409Z 264DEG 58KT 4902 10211 4790 10165 WIND...HAIL 60MPH 0.75IN $$ AYD
622 WWUS53 KBIS 010418 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1118 PM CDT WED AUG 31 2011 NDC009-013-061-075-101-010500- /O.CON.KBIS.SV.W.0326.000000T0000Z-110901T0500Z/ BOTTINEAU ND-BURKE ND-MOUNTRAIL ND-RENVILLE ND-WARD ND- 1118 PM CDT WED AUG 31 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WARD... RENVILLE...EASTERN MOUNTRAIL...EASTERN BURKE AND WESTERN BOTTINEAU COUNTIES UNTIL MIDNIGHT CDT... AT 1115 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES EAST OF NORTHGATE TO RYDER...MOVING EAST AT 55 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. IN ADDITION...AT 1110 PM CDT...60 TO 65 MPH WINDS WERE REPORTED 7 MILES NORTHWEST OF PALERMO WITH THESE STORMS. FLOODING OF LOW LYING STREETS AND UNDERPASSES IN MINOT IS POSSIBLE WITH HEAVY RAINFALL. USE CAUTION IF DRIVING. LOCATIONS IMPACTED INCLUDE... MINOT...HARTLAND...BERTHOLD...TOLLEY...CARPIO...RICE LAKE...DES LACS...GREENE...FOXHOLM...GRANO...BURLINGTON...SHERWOOD... LORAINE...MOHALL...MINOT AIR FORCE BASE...LANSFORD...LOGAN AND GLENBURN. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 4900 10272 4900 10134 4786 10104 4784 10233 TIME...MOT...LOC 0417Z 263DEG 49KT 4901 10212 4789 10168 WIND...HAIL 60MPH 0.75IN $$ AYD
781 WWUS53 KBIS 010425 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1125 PM CDT WED AUG 31 2011 NDC009-013-061-075-101-010500- /O.CON.KBIS.SV.W.0326.000000T0000Z-110901T0500Z/ BOTTINEAU ND-BURKE ND-MOUNTRAIL ND-RENVILLE ND-WARD ND- 1125 PM CDT WED AUG 31 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WARD... RENVILLE...EASTERN MOUNTRAIL...EASTERN BURKE AND WESTERN BOTTINEAU COUNTIES UNTIL MIDNIGHT CDT... AT 1124 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES EAST OF NORTHGATE TO RYDER...MOVING EAST AT 45 MPH. IN ADDITION...AT 1110 PM CDT...60 TO 65 MPH WINDS WERE REPORTED 7 MILES NORTHWEST OF PALERMO WITH THESE STORMS. FLOODING OF LOW LYING STREETS AND UNDERPASSES IN MINOT IS POSSIBLE WITH HEAVY RAINFALL. USE CAUTION IF DRIVING. LOCATIONS IMPACTED INCLUDE... MINOT...HARTLAND...BERTHOLD...TOLLEY...CARPIO...RICE LAKE...DES LACS...GREENE...FOXHOLM...GRANO...BURLINGTON...SHERWOOD... LORAINE...MOHALL...MINOT AIR FORCE BASE...LANSFORD...LOGAN AND GLENBURN. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 4786 10216 4900 10257 4900 10134 4786 10104 TIME...MOT...LOC 0425Z 268DEG 38KT 4899 10206 4787 10164 WIND...HAIL 60MPH <.75IN $$ AYD
425
WWUS53 KBIS 010440
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1140 PM CDT WED AUG 31 2011
NDC061-010450-
/O.CAN.KBIS.SV.W.0326.000000T0000Z-110901T0500Z/
MOUNTRAIL ND-
1140 PM CDT WED AUG 31 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MOUNTRAIL COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.
LAT...LON 4900 10134 4786 10104 4787 10176 4855 10198
4855 10200 4900 10217
TIME...MOT...LOC 0440Z 271DEG 40KT 4899 10178 4787 10137
$$
NDC009-013-075-101-010500-
/O.CON.KBIS.SV.W.0326.000000T0000Z-110901T0500Z/
BOTTINEAU ND-BURKE ND-RENVILLE ND-WARD ND-
1140 PM CDT WED AUG 31 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WARD...
RENVILLE...NORTHEASTERN BURKE AND WESTERN BOTTINEAU COUNTIES UNTIL
MIDNIGHT CDT...
AT 1138 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 9 MILES WEST OF SHERWOOD TO DOUGLAS...MOVING EAST AT 45 MPH.
IN ADDITION...AT 1110 PM CDT...60 TO 65 MPH WINDS WERE REPORTED 7
MILES NORTHWEST OF PALERMO WITH THESE STORMS.
FLOODING OF LOW LYING STREETS AND UNDERPASSES IN MINOT IS POSSIBLE
WITH HEAVY RAINFALL. USE CAUTION IF DRIVING.
LOCATIONS IMPACTED INCLUDE...
MINOT...GRANO...BURLINGTON...SHERWOOD...LORAINE...MOHALL...MINOT
AIR FORCE BASE...LANSFORD...LOGAN AND GLENBURN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 4900 10134 4786 10104 4787 10176 4855 10198
4855 10200 4900 10217
TIME...MOT...LOC 0440Z 271DEG 40KT 4899 10178 4787 10137
WIND...HAIL 60MPH <.75IN
$$
AYD668
WWUS53 KBIS 010457
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1157 PM CDT WED AUG 31 2011
NDC009-013-075-101-010508-
/O.EXP.KBIS.SV.W.0326.000000T0000Z-110901T0500Z/
BOTTINEAU ND-BURKE ND-RENVILLE ND-WARD ND-
1157 PM CDT WED AUG 31 2011
...THE SEVERE THUNDERSTORM WARNING FOR WARD...RENVILLE...NORTHEASTERN
BURKE AND WESTERN BOTTINEAU COUNTIES WILL EXPIRE AT MIDNIGHT CDT/1100
PM MDT/...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.
LAT...LON 4900 10134 4786 10104 4787 10176 4855 10198
4855 10200 4900 10217
TIME...MOT...LOC 0458Z 271DEG 40KT 4898 10147 4786 10108
$$
AYDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 10:39 PM CDT, 17 minutes earlier.
Area forecast discussion, Aug 31, 10:39 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1039 PM CDT WED AUG 31 2011 .UPDATE...THUNDERSTORMS...TEMPERATURES. && .DISCUSSION...SIGNIFICANT LINE OF THUNDERSTORMS MOVING THROUGH WEST CENTRAL NORTH DAKOTA AT 1030 PM CDT. RAISED THE CHANCE FOR THUNDERSTORMS AND SEVERE POTENTIAL ALONG THIS LINE...FROM WILLDON TO DICKINSON EAST TO BISMARCK AND MINOT. LINE OF STORMS WILL BE EXITING THE REGION AFTER 3 AM CDT. && .AVIATION...AT 1030 PM CDT...LINE OF THUNDERSTORMS FORMING ALONG A COLD FRONT MOVING INTO WESTERN NORTH DAKOTA. SIGNIFICANT WIND GUSTS ASSOCIATED WITH THIS LINE EXPECTED AT KMOT/KBIS BETWEEN 11 PM AND 1 AM. CURRENT TRENDS SUGGEST THIS LINE WILL REACH JMS AFTER 2 AM CDT BUT MAY NOT BE AS STRONG. AFTER 3 AM...EXPECT NORTHWEST WINDS AND MVFR CIGS TO MOVE INTO THE REGION BOUNDED BY KISN/KDIK/KBIS/KMOT. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...WAA AVIATION...WAA
Hazardous weather outlook, Aug 31, 3:19 PM CDT, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 319 PM CDT WED AUG 31 2011 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-012030- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 319 PM CDT WED AUG 31 2011 /219 PM MDT WED AUG 31 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING...AND CONTINUE OVERNIGHT INTO SATURDAY MORNING. SOME STORMS COULD BE SEVERE. HEAVY RAIN IS FORECAST FOR NORTHWESTERN AND NORTH CENTRAL NORTH DAKOTA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY LINGERING CHANCES OF THUNDERSTORMS THURSDAY MORNING. THE NEXT CHANCE OF THUNDERSTORMS IS FRIDAY NIGHT AND SATURDAY ASSOCIATED WITH AN ALBERTA CLIPPER. STORMS ARE NOT EXPECTED TO REACH SEVERE LIMITS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JV
In the hours before
Local storm report, Aug 31, 9:48 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
948 PM CDT WED AUG 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM HAIL 3 N RHAME 46.28N 103.65W
08/31/2011 E1.75 INCH BOWMAN ND PUBLIC
RELAYED BY EMERGENCY MANAGER. ALSO GOLFBALL HAIL IN THE
CITY OF RHAME.
&&
ABELINGLocal storm report, Aug 31, 9:57 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
957 PM CDT WED AUG 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0951 PM TSTM WND GST BOWMAN 46.18N 103.39W
08/31/2011 E58 MPH BOWMAN ND MESONET
STATE AGENCY
&&
ABELINGLocal storm report, Aug 31, 10:12 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1012 PM CDT WED AUG 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 PM TSTM WND GST SCRANTON 46.15N 103.14W
08/31/2011 M65 MPH BOWMAN ND MESONET
MESONET RELAYED BY EMERGENCY MANAGER
&&
ABELINGLocal storm report, Aug 31, 10:27 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1027 PM CDT WED AUG 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 PM TSTM WND GST DICKINSON REGIONAL AIRP 46.80N 102.79W
08/31/2011 M60 MPH STARK ND ASOS
&&
NHEINERTLocal storm report, Aug 31, 10:28 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1028 PM CDT WED AUG 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 PM TSTM WND GST TAYLOR 46.90N 102.43W
08/31/2011 M62 MPH STARK ND CO-OP OBSERVER
&&
ABELINGLocal storm report, Aug 31, 10:42 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1042 PM CDT WED AUG 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM HAIL NEW ENGLAND 46.54N 102.87W
08/31/2011 E1.00 INCH HETTINGER ND TRAINED SPOTTER
HAIL LASTED UNTIL 925 PM CDT. ALSO HAD 40 MPH WINDS.
&&
NHEINERTThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 8:54 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie | 51 min |
| Aug 31, 9:07 PM CDT | Severe Thunderstorm Warning | BIS | Bowman, Slope | 53 min |
| Aug 31, 9:17 PM CDT | Severe Thunderstorm Warning | BIS | Divide, McKenzie, Williams | 58 min |
| Aug 31, 9:39 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, Stark | 66 min |
| Aug 31, 9:45 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie | 45 min |
| Aug 31, 10:01 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Hettinger, Slope | 59 min |
| Aug 31, 10:12 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Divide, McKenzie, Mountrail, Williams | 63 min |
| Aug 31, 10:22 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Mountrail | 38 min |
| Aug 31, 10:36 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Grant, Hettinger, Mercer, Morton, Oliver and 1 more | 54 min |
| Aug 31, 10:59 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger | 39 min |
| Aug 31, 11:25 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Morton, Oliver | 65 min |
| Aug 31, 11:49 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder, McLean, Morton, Oliver, Sheridan and 1 more | 56 min |
| Sep 1, 12:36 AM CDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, McHenry, Pierce, Sheridan, Wells | 54 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.